International Journal of
Physical Sciences

  • Abbreviation: Int. J. Phys. Sci.
  • Language: English
  • ISSN: 1992-1950
  • DOI: 10.5897/IJPS
  • Start Year: 2006
  • Published Articles: 2542

Full Length Research Paper

Properties of Bertrand curves in dual space

Ä°lkay ARSLAN GÃœVEN
  • Ä°lkay ARSLAN GÃœVEN
  • Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, Åžehitkamil, 27310, Gaziantep, Turkey.
  • Google Scholar
Ä°pek AÄžAOÄžLU
  • Ä°pek AÄžAOÄžLU
  • Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, Åžehitkamil, 27310, Gaziantep, Turkey.
  • Google Scholar
R. A. Sventkovsky
  • R. A. Sventkovsky
  • Technical Sciences, CITiS, Presnenskii val str., 19, Moscow 123557, Russia
  • Google Scholar


  •  Received: 08 November 2013
  •  Accepted: 19 February 2014
  •  Published: 16 May 2014

How to cite this article

APA /
Güven, İ.A & Ağaoğlu, İ. (2014). Properties of Bertrand curves in dual space. International Journal of Physical Sciences, 9(9), 208-213.
Chicago /
Ä°lkay ARSLAN GÜVEN and Ä°pek AÄžAOÄžLU. "Properties of Bertrand curves in dual space." International Journal of Physical Sciences 9, no. 9 (2014): 208-213.
MLA /
Ä°lkay ARSLAN GÜVEN and Ä°pek AÄžAOÄžLU. "Properties of Bertrand curves in dual space." International Journal of Physical Sciences 9.9 (2014): 208-213.